Any help for an ailing hipgreenspun.com : LUSENET : About Joints : One Thread
I'm 22 and have been diagnosed with bursitis in both hip joints since high school. It was caused from years of overstretching in cheerleading. I'm allergic to Celebrex and am afraid of any other medications ripping up my stomach. There are times the pain is so excruciating that it makes me nauseous. I was just wondering what some other people have found to help with the pain other than medication.
-- Rachel Anne Heckmann (firstname.lastname@example.org), January 13, 2004
I have not had bursitis but I understand that sometimes a cortisone injection (by a doctor) gives relief. You may wish to do some internet research regarding that avenue or ask your family physician. Jan Bear
-- Jan Bear (email@example.com), January 13, 2004.
Please get a second opinion. I recently had an orthopedic surgeon try to give me the diagnosis of bursitis. It turned out that I have a disease called Avascular Necrosis. (This disease is a known side effect of steriod use.) I had been on steriods in previous years to treat asthma. My lesson was not to take the opinion of one doctor. I traveld to Baltimore for my final diagnosis. I saw Dr. Michael Mont. Phone # 410-601-8500. You can read about him at www.aboutavn.com Dr. Mont specializes in joint pain.
-- tina dorsey (firstname.lastname@example.org), January 18, 2004.
You should visit this website: http://www.niams.nih.gov/hi/topics/hip/hiprepqa.htm
-- Robert Toussie (Robert Toussie @aol.com), March 15, 2004.
I have a bad hip with only a little bone left and have been living with much pain in my hip and a siatica problem in the same side as my hip with also much pain in my shins ,leg and ankle . Yesterday I had a steriod injection in my hip and today I feel like a new man with a new hip -- No pain and the sciatica has almost disappeared . The injection didn't hurt at all and was over in 20 min- Had to go into the hospital for the injection -- lst the Dr.put in the novacane then the steriod . No problem -- Having a dentist inject you with novacane in your gum is 5 times worse --- piece of cake ----- The injection --may last a few days , weeks or months ---- hopefully the latter.--
-- James Thomas (email@example.com), May 01, 2004.